# SDR COMA0010059

- Difficulty date: April 25, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- Aircraft time: 22,535 hours, 24,431 cycles
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Out Of Adj
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF OIL PRESSURE INDICATED 68 PSI.  ADJUSTED ENGINE OIL PRESSURE TO M/M SPECIFICATIONS.
